# SDR SWAA2022082538748

- Difficulty date: August 4, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 440+8; BS 440+14; BS 460+2; BS 460+4; BS 460+9; BS 460+11; BS 460+18; BS 480+2; BS 480+4. / [01] REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 440+8 MEASURED 1.8'W X 1.8'L AND 0.004' DEEP; ORIGINAL THICKNESS OF 0.045'. FOUND TO BE IN LIMITS PER SRM 53-30-15-1A-1REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 440+14 MEASURED 1.6'W X 22.6'L AND 0.0075' DEEP; ORIGINAL THICKNESS OF 0.045'. FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1  REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 460+2 MEASURED 1.6'W X 22.6'L AND 0.008' DEEP; ORIGINAL THICKNESS OF 0.045'. FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 460+4 FOUND TO BE IN LIMITS PER SRM 53-30-15-1A-1  REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 460+9 MEASURED 1.6'W X 22.6'L AND 0.009' DEEP; ORIGINAL THICKNESS OF 0.045'. FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1  REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 460+11 MEASURED 1.6'W X 22.6'L AND 0.0035' DEEP; ORIGINAL THICKNESS OF 0.045'. FOUND TO BE IN LIMITS PER SRM 53-30-15-1A-1  REMOVED CORROSION FROM FCD THRESHOLD WEB AT BS 460+18 MEASURED 0.9'W X 1.4'L AND 0.015' DEEP; ORIGINAL THICKNESS OF 0.045'. FOUND TO BE OUT OF LIMITS LIMITS PER SRM 53-30-15-1A-1[08] INSTALLED NEW THRESHOLD WEB BTW B/S 440 TO B/S 492.4 IAW SRM 51-40-02 AND DWG 143A8330 REV:A;[09] VERIFIED ITEM 8 CORRECTIVE ACTIONS.;[10] VERIFIED MEASUREMENTS.
